| Model Number |
1MTEC30 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section e1: email address: unknown, information not provided.Section e1: telephone number: (b)(6).Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the customer that on (b)(6) 2025, during an intraocular lens (iol) implantation procedure using an unfolder platinum series cartridge, a plastic remnant was found on the trailing haptic of the iol after it was injected into the eye.The surgeon successfully removed the plastic remnant during the procedure, and the iol was implanted without complications.The issue did not impact the patient, and there was no delay in the procedure, no additional medical attention was required, and no adverse effects were reported.No further information is available.
Additional Manufacturer Narrative
The product was not returned to the manufacturing site for evaluation.However, customer provided photos were evaluated.Additional information: section d9: device available for evaluation? no.Section h3: evaluated by manufacturer: yes.Device evaluation: no suspect product was received; however, photos were provided by the customer.The customer provided photos were evaluated.The photos show the complaint cartridge with a piece of plastic like foreign material.No issues were observed with the cartridge.Due to no product received the nature or composition of the material cannot be determined.No further evaluation was performed.The complaint issue "foreign material - loose" was identified during photo evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.